The Michigan Mathematical Journal

Davis's inequality for orthogonal martingales under differential subordination.

Rodrigo Bañuelos and Gang Wang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 47, Issue 1 (2000), 109-124.

Dates
First available in Project Euclid: 26 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030374671

Digital Object Identifier
doi:10.1307/mmj/1030374671

Mathematical Reviews number (MathSciNet)
MR1755259

Zentralblatt MATH identifier
0967.60051

Subjects
Primary: 60G44: Martingales with continuous parameter
Secondary: 31B05: Harmonic, subharmonic, superharmonic functions 60E15: Inequalities; stochastic orderings 60G46: Martingales and classical analysis

Citation

Bañuelos, Rodrigo; Wang, Gang. Davis's inequality for orthogonal martingales under differential subordination. Michigan Math. J. 47 (2000), no. 1, 109--124. doi:10.1307/mmj/1030374671. https://projecteuclid.org/euclid.mmj/1030374671


Export citation